Title: A new look at compactly supported biorthogonal Riesz bases of wavelets

Authors: Mahendra Kumar Jena; Manas Ranjan Mishra

Addresses: Department of Mathematics, Veer Surendra Sai University of Technology, Burla – 768018, Odisha, India ' Department of Mathematics, O.P. Jindal University, Punjipathra, Raigarh – 496001, Chhattisgarh, India

Abstract: In this paper, we give two algorithms to compute compactly supported biorthogonal Riesz basis of wavelets. The input to these algorithms are filters of the transfer and the dual transfer functions, which are obtained by solving the Bezout equation. This Bezout equation arises from biorthogonality of the scaling function and the dual scaling function. We solve the Bezout equation in a simple and algebraic way. We also give a case study of the biorthogonal wavelets showing their detail construction. Some references to Sobolev regularity of the wavelets which is a qualitative property of the wavelet is also made by us.

Keywords: biorthogonal wavelets; Bezout equation; transfer function; transition operator; Riesz bases; Sobolev regularity.

DOI: 10.1504/IJISDC.2017.10003772

International Journal of Intelligent Systems Design and Computing, 2017 Vol.1 No.1/2, pp.87 - 106

Received: 04 Mar 2015
Accepted: 18 Nov 2015

Published online: 10 Mar 2017 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article